Publications

Found 169 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
[2011-34] Yakubovich SB. On some Rajchman measures and equivalent Salem’s problem .
Yakubovich SB, Fisher B. On the theory of the Kontorovich-Lebedev transformation on distributions. Proc. Amer. Math. Soc.. 1994;122:773-777.Edit
Yakubovich SB. Some classes of discrete transforms that are generated by matrix linear operators. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:20-25, 123.
[2007-13] Yakubovich SB. Harmonic Analysis of the Lebedev- Stieltjes integrals .
Yakubovich SB. On the theory of convolution integral equations related to Lebedev's type operators. Sarajevo J. Math.. 2009;5(17):119-132.
Yakubovich SB. Index transforms associated with products of Whittaker's functions. J. Comput. Appl. Math.. 2002;148:419-427.
[2014-1] Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hartley transform .
Yakubovich SB. A remark on the inversion formula for Wimp's integral transformation with respect to the index. Differentsial\cprime nye Uravneniya. 1985;21:1097-1098, 1104.
[2009-2] Yakubovich SB. A double index transform with a product of Macdonald’s functions revisited .
Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms. J. Integral Equations Appl. . 2014;26(4):581-608.
Yakubovich SB. Index integral transformations of Titchmarsh type. J. Comput. Appl. Math.. 1997;85:169-179.
Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform. Integral Transforms Spec. Funct.. 2013;24:672-683.
Yakubovich SB. The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem. C. R. Math. Acad. Sci. Paris. 2011;349:633-636.
Yakubovich SB. A real inversion formula for the bilateral Laplace transform. Izv. Nats. Akad. Nauk Armenii Mat.. 2005;40:67-79.
[2010-19] Yakubovich SB. A general class of Voronoi’s and Koshliakov-Ramanujan’s summation formulas involving d_k(n) .
Yakubovich SB. Index transforms with Weber-type kernels . Integral Transforms and Special Functions. 2018;29(3):171-188.
Yakubovich SB. A new Kontorovich-Lebedev-like transformation. Commun. Math. Anal.. 2012;13:86-99.
Yakubovich SB. Composition theorems of Plancherel type for index transformations. Dokl. Akad. Nauk Belarusi. 1994;38:29-32, 122 (1995).
[2004-3] Yakubovich SB. Theorems of the Hausdorff-Young and Riesz-Kolmogorov type for the Kontorovich-Lebedev transform and .
Yakubovich SB, Moshinski\u\i A.. Integral equations and convolutions associated with transformations of Kontorovich-Lebedev type. Differentsial\cprime nye Uravneniya. 1993;29:1272-1284, 1288.Edit
[2006-18] Yakubovich SB. Certain isometries related to the bilateral Laplace transform .
Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian. Int. J. Math. Math. Sci.. 2010:Art. ID 541934, 18.
Yakubovich SB. Boundedness and inversion properties of certain convolution transforms. J. Korean Math. Soc.. 2003;40:999-1014.
[2012-24] Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators .
Yakubovich SB, Luchko Y.. Generalizations of the Leibniz rule to integral convolutions. Dokl. Akad. Nauk BSSR. 1991;35:111-115, 188.Edit

Pages